Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Mohamed, Nurul Huda, Salhi, Said, Nagy, Gábor, Mohamed, Nurul Akmal (2019) A Matheuristic Approach for the Split Delivery Vehicle Routing Problem: An Efficient Set Covering-Based Model with Guided Route Generation Schemes. International Journal of Mathematics in Operational Research, 15 (1). pp. 65-91. ISSN 1757-5869. E-ISSN 1757-5850. (doi:10.1504/IJMOR.2019.10022832) (KAR id:70655)
Format: PDF
This list was generated on Thu May 30 00:45:05 2024 BST.